# SDR AALA202501240837

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 28,534 hours, 12,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE, AND LOCK IS DIFFICULT TO ENGAGE FROM THE INSIDE. REPAIRED LAVATORY-D DOOR. PER AARD 25-40-10 REPAIR 10. OPERTIONAL CHECK GOOD.
